I believe most doctors will say 'no'; but any adjustments of the meds, if too much too quickly cause my stomach to be a bit upset. Being hypo, can also cause stomach upsets. It depends when it's happening, what does you're on (have you changed it recently,) and what your latest blood test results show (are you hypo and have you been taking levo for long?
Yes, recent changes can cause stomach upset. The different drug manufacturerers all use different fillers (inactive ingredients) in their tablets. Some people are sensitive to these, and a change in brand or from generic to brand or vice versa can make a difference.
As Kristina suggested, please post your recent thyroid labs along with reference range (they vary lab to lab). Also, please include a meds history.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.